# SDR DHL2002801003

- Difficulty date: January 30, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE LOOP-B WILL NOT TEST.  INSPECTED AND CLEANED B-LOOP CONNECTORS IAW DC-8 MM 26-10-1, OP'S CHECK GOOD.  COULD NOT DUPLICATE ON GROUND.
